Martingales and first passage times of AR(1) sequences

Publisher:
Taylor \& Francis 4 Park Square Milton Park Abingdon 0X14 4RN England
Publication Type:
Journal Article
Citation:
Stochastics. An International Journal of Probability and Stochastic Processes, 2008, 80 (2-3), pp. 197 - 210
Issue Date:
2008-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008000074OK.pdf351.09 kB
Adobe PDF
Using the martingale approach we find sufficient conditions for exponential boundedness of first passage times over a level for ergodic first order autoregressive sequences.
Please use this identifier to cite or link to this item: